# SDR UPS00833582

- Difficulty date: July 22, 2000
- Submitted: August 18, 2000
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- Aircraft time: 71,296 hours, 27,109 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Finger Doubler
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, STA 200 LONG 31L FINGER DOUBLER IS CORRODED BEYOND LIMITS.  REMOVED, FABRICATED, AND REPLACED DOUBLER IAW 8110-3 APPROVED DH SK 806-078, AND SRM 51-1-20D, 51-1-21.
